MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 24331
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
I was sticking a patient with a vanishpoint 21 g.I clicked the button and blood shot out the side all over my hand that was gloved.I had to change gloves before doing anything else with patient.Manufacturer response for tubes, vials, systems, serum separators, blood collection, vanishpoint (per site reporter).Mfr sent clinical rep along with territory manager, will be sending trainers next week.

Brand Name
VANISHPOINT®
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8635470
Report Number8635470
Device Sequence Number1858365
Product Code JKA
UDI-Device Identifier00613703243300
UDI-Public(01)00613703243300
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/22/2019
Report Date (Section F) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24331
Device Catalogue Number24331
Device Lot NumberU19202
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/22/2019